# SDR P5CA0601456

- Difficulty date: March 2, 2006
- Submitted: March 18, 2006
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 21,683 hours, 3,789 cycles
- Engine: Ge CF680C2*
- Engine time: 21,683 hours, 3,789 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Part number: 1853M64G01
- Part serial: LM041438
- Condition: Failed
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OIL TEMP INDICATION INOP AFTER NR 2 ENGINE START - RTB.  REMOVED AND REPLACED W-13 (BLUE) WIRING HARNESS PER AMM 73-21-18.  OPS TEST GOOD.
